# SDR UALA2011121906930

- Difficulty date: December 19, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,492 hours, 13,555 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING WALK AROUND THE RT ANTI-ICE DUCT FAIRING PANEL JUST OUTSIDE OF THE ENGINE REAR PART HANGING DOWN.  REMOVED PER CDL 57EE. DOOR ASSY IS LOST.  REPLACED PANEL.
